# SDR 9901816310

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 51-66
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR 4R EMERGENCY EXIT SIGN AND ROWS 51HJK - 66HJK FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND RECONNECTED CONTACTS, OPERATIONAL CHECK GOOD.
